# SDR CALA2025010601792

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 35,227 hours, 12,825 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Inlet
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND RIGHT PACK INLET MID FWD FAIRING PANEL FIRST 4" BROKEN OFF AND MISSING. APPROX. 4" LONG BY 3" WIDE, REF LOG 3404250.
